# SDR AALA20130225015

- Difficulty date: February 25, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N501AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49738
- Aircraft time: 67,638 hours, 35,390 cycles
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TAB HAS A HOLE AT UPPER TIP TRAILING EDGE.  APPLIED WET OVERLAYS TO REPAIR AREA PER SRM 51-70-01A.  PERFORMED A RE-METALLIZING REPAIR OVER THE REPAIR AREA PER AARD 55-40-00-2.
